Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 276701, 13 pages
http://dx.doi.org/10.5402/2011/276701
Research Article

Application of Spectral Methods to Boundary Value Problems for Differential Equations

Faculty of Tourism and Commercial Management Constanta, “Dimitrie Cantemir” Christian University Bucharest, Romania

Received 13 January 2011; Accepted 12 March 2011

Academic Editor: G. Mantica

Copyright © 2011 Ene Petronela. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ene Petronela, “Application of Spectral Methods to Boundary Value Problems for Differential Equations,” ISRN Mathematical Analysis, vol. 2011, Article ID 276701, 13 pages, 2011. doi:10.5402/2011/276701